# SDR USAA011365

- Difficulty date: November 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,438 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, STATION 727 BELOW STRINGER 23R.  INSTALLED DOUBLER PER SRM 53-00 FIG 202.  (M)
